Translator Disclaimer
2018 On generalized MacDonald codes
Padmapani Seneviratne, Lauren Melcher
Involve 11(5): 885-892 (2018). DOI: 10.2140/involve.2018.11.885

Abstract

We show that the generalized q-ary MacDonald codes Cn,u,t(q) with parameters [t[n1][u1],n,tqn1qu1] are two-weight codes with nonzero weights w1=tqn1, w2=tqn1qu1 and determine the complete weight enumerator of these codes. This leads to a family of strongly regular graphs with parameters qn,qnqnu,qn2qnu,qnqnu. Further, we show that the codes Cn,u,t(q) satisfy the Griesmer bound and are self-orthogonal for q=2.

Citation

Download Citation

Padmapani Seneviratne. Lauren Melcher. "On generalized MacDonald codes." Involve 11 (5) 885 - 892, 2018. https://doi.org/10.2140/involve.2018.11.885

Information

Received: 23 August 2017; Revised: 8 December 2017; Accepted: 14 December 2017; Published: 2018
First available in Project Euclid: 12 April 2018

zbMATH: 06866591
MathSciNet: MR3784034
Digital Object Identifier: 10.2140/involve.2018.11.885

Subjects:
Primary: 05C90, 94B05

Rights: Copyright © 2018 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 5 • 2018
MSP
Back to Top